ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION
Amna Abdullatif Jamjoom
DOI : 10.3844/jmssp.2013.72.76
Journal of Mathematics and Statistics
Volume 9, Issue 2
This study deals with the subject of Order Statistics (OS) and its moments for independent non-identically distributed discrete random variables rvs drawn from one parameter discrete Rayleigh distribution or dRayleigh (?). Distributions of single order statistics and their moments for dRayleigh (?) are studied. The kth moments of single os and the mean of the largest and smallest os are obtained for n = 3.
© 2013 Amna Abdullatif Jamjoom. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.